# SDR FDEA201010164086

- Difficulty date: October 16, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA602225
- Condition: Corroded
- Location: Bs 1721-1731
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 1721 TO 1731 X=27.5 SEAT TRACK FOUND CORRODED.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1711 TO STA 1751 X=27.5 AS PER SRM 53-70-00 FIG 1 VOL I REV  96. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 111.
